Previous |  Up |  Next

Article

Keywords:
filtration; causality; adapted distribution; weak solution of stochastic differential equation
Summary:
In the paper D. Hoover, J. Keisler: Adapted probability distributions, Trans. Amer. Math. Soc. 286 (1984), 159–201 the notion of adapted distribution of two stochastic processes was introduced, which in a way represents the notion of equivalence of those processes. This very important property is hard to prove directly, so we continue the work of Keisler and Hoover in finding sufficient conditions for two stochastic processes to have the same adapted distribution. For this purpose we use the concept of causality between stochastic processes, which is based on Granger's definition of causality. Also, we provide applications of our results to solutions of some stochastic differential equations.
References:
[1] Aldous, D.: Weak convergence and the general theory of proccesses, preprint (1981).
[2] Bremaud, P., Yor, M.: Changes of filtrations and of probability measures. Z. Wahrscheinlichkeitstheor. Verw. Geb. (1978), 45 269-295. DOI 10.1007/BF00537538 | MR 0511775 | Zbl 0415.60048
[3] Fajardo, S., Keisler, H. J.: Model Theory of Stochastic Processes, Lecture Notes in Logic vol. 14, Urbana, 2002, Association for Symbolic Logic. MR 1939107
[4] Florens, J. P., Fougères, D.: Noncausality in continuous time. Econometrica 64 (1996), 1195-1212. DOI 10.2307/2171962 | MR 1403234
[5] Gill, J. B., Petrović, L.: Causality and stochastic dynamic systems. SIAM J. Appl. Math. 47 (1987), 1361-1366. DOI 10.1137/0147089 | MR 0916245
[6] Granger, C. W. J.: Investigating causal relations by econometric models and cross spectral methods. Econometrica 37 (1969), 424-438. DOI 10.2307/1912791
[7] Hoover, D. N.: Adapted distribution, Probability theory and applications. Proc. World Congr. Bernoulli Soc., Tashkent/USSR 1986 1 201-204 (1987). MR 1092353
[8] Hoover, D. N.: Synonymity, generalized martingales, and subfiltrations. Ann. Probab. 12 (1984), 703-713. DOI 10.1214/aop/1176993221 | MR 0744227 | Zbl 0545.60040
[9] Hoover, D. N.: A characterization of adapted distribution. Ann. Probab. 15 (1987), 1600-1611. DOI 10.1214/aop/1176991997 | MR 0905352 | Zbl 0634.60033
[10] Hoover, D. N.: Extending probability spaces and adapted distribution, Séminare de probabilitités XXVI. Lect. Notes Math. 1526 (1992), 560-574. DOI 10.1007/BFb0084345 | MR 1232018
[11] Hoover, D. N., Keisler, H. J.: Adapted probability distributions. Trans. Am. Math. Soc. 286 (1984), 159-201. DOI 10.1090/S0002-9947-1984-0756035-8 | MR 0756035 | Zbl 0548.60019
[12] Lipster, R. S., Shiryaev, A. N.: Statistics of Random Processes I, General theory. Applications of Mathematics vol. 5, Springer-Verlag, New York-Heidelberg-Berlin (1977). MR 0474486
[13] Mykland, P. A.: Statistical causality. Statistical Report no. 14, Dept. of Mathematics, University of Bergen (1986).
[14] Nualart, D., Ouknine, Y.: Regularization of differential equations by fractional noise. Stochastic Processes. Appl. 102 (2002), 103-116. MR 1934157 | Zbl 1075.60536
[15] Petrović, L.: Causality and Markovian representations. Stat. Probab. Lett. 29 (1996), 221-227. DOI 10.1016/0167-7152(95)00176-X | MR 1411421
[16] Petrović, L.: Causality and stochastic realization. Int. J. Math. Math. Sci. (2005), 349-356. DOI 10.1155/IJMMS.2005.349 | MR 2148248
[17] Petrović, L., Stanojević, D.: Statistical Causality, Extremal Measures and Weak Solutions of Stochastic Differential Equations with Driving Semimartingales, vol. 9. JMMA (2010), 113-128. MR 2596243
[18] Petrović, L., Dimitrijević, S.: Some models of causality and stochastic differential equations driven by fractional Brownian motion. Facta Univ., Ser. Math. Inf. 20 (2005), 113-122. MR 2185971
[19] Rozanov, Y. A.: Innovation Processes, Scripta Series in Mathematics. Washington, V. H. Winston and Sons, New York (1977). MR 0445595
[20] Rozanov, Y. A.: Markov Random Fields. Springer-Verlag, Berlin-New York-Heidelberg (1982). MR 0676644 | Zbl 0498.60057
[21] Strook, D. W., Yor, M.: On extremal solutions of martingale problems. Ann. Sci. Éc. Norm. Supér. (4) 13 (1980), 95-164. MR 0584083
[22] Yor, M.: Sur L'Étude des Martingales Continues Extremales. Stochastics 2 (1979), 191-196. DOI 10.1080/17442507908833125 | MR 0528910 | Zbl 0409.60043
Partner of
EuDML logo